MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS 1-PIECE IOL WITH THE TECNIS ITEC PRELOADED DELIVERY SYSTEM; POSTERIOR-CHAMBER INTRAOCULAR LENS, PSEUDOPHAKIC

AMO PUERTO RICO MFG. INC. TECNIS 1-PIECE IOL WITH THE TECNIS ITEC PRELOADED DELIVERY SYSTEM; POSTERIOR-CHAMBER INTRAOCULAR LENS, PSEUDOPHAKIC
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Telephone number: (b)(6).The intraocular lens (iol) is not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It has been reported issues with a pcb00.Defective as the intraocular lens (iol) legs came out badly.No contact with patient's eye, the issue was noticed at first during handling but prior insertion.No patient involvement reported.Material is not available for investigation.Customer has no further information than what has been provided in this form.

Brand Name
TECNIS 1-PIECE IOL WITH THE TECNIS ITEC PRELOADED DELIVERY SYSTEM
Common Device Name
POSTERIOR-CHAMBER INTRAOCULAR LENS, PSEUDOPHAKIC
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11834233
Report Number2648035-2021-07808
Device Sequence Number19865867
Product Code HQL
UDI-Device Identifier05050474558335
UDI-Public(01)05050474558335(17)240113
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2024
Device Model NumberPCB00
Device Catalogue NumberPCB0000235
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1